# SDR O2GA2022030150401

- Difficulty date: February 24, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N504UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605324
- Aircraft time: 13,580 hours, 9,848 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A, O

## Discrepancy

UPON RETRACTING THE LANDING GEAR THE “GEAR UNLOCKED” LIGHT  ILLUMINATED.  AT 500 FEET FLAPS SELECTED UP AND THE “STAB MIS-COMPARE” AND HYD PRESS” WARNING LIGHTS ILLUMINATED. WHILE PERFORMING CHECKLIST PROCEDURE THE GEAR UNLOCK, HYD PRESS AND STAB MIS-COMPARE LIGHTS EXTINGUISHED. EMERGENCY WAS DECLARED AND DIVERTED BACK TO KMSP. LANDING WAS UNEVENTFUL. MAINTENANCE WAS ABLE TO DUPLICATE THE DISCREPANCY ON THE GROUND. MAINTENANCE FOUND THE NLG UP-LOCK FREE FALL CABLE OUT OF ADJUSTMENT. FREE FALL CABLE WAS RIGGED. GEAR SWINGS PERFORMED WITH NOT DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
